# SDR DALA2023020600906

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 89,844 hours, 36,054 cycles
- Engine: Pwa PW2037
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 FAINT ODOR AND POSSIBLE FUMES NOTED INFLIGHT APPEARED TO DISAPATTE AS FLIGHT PROGRESSED. POSSIBLE OVER SERVICE OF LEFT ENGINE PREFLIGHT SHOWED 19QTS, BUT INFLIGHT ROSE TO 23QTS. CORRECTIVE ACTION: REPLACED NO. 1 ENGINE ON LOG 2613086. (9210488)
